# SDR AALA201707279026

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 18,058 hours, 7,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT SIDE F/A SEAT FLASHLIGHT BATTERY INOPERATIVE.  REPLACED THE BATTERY.
